Vol. 11, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 8, 1261–1439
Issue 7, 1081–1260
Issue 6, 901–1080
Issue 5, 721–899
Issue 4, 541–720
Issue 3, 361–539
Issue 2, 181–360
Issue 1, 1–180

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Subscriptions
Editors’ Interests
Scientific Advantages
Submission Guidelines
Submission Form
Ethics Statement
Editorial Login
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Finding cycles in the $k$-th power digraphs over the integers modulo a prime

Greg Dresden and Wenda Tu

Vol. 11 (2018), No. 2, 181–194
Abstract

For p prime and k 2, let us define Gp(k) to be the digraph whose set of vertices is {0,1,2,,p 1} such that there is a directed edge from a vertex a to a vertex b if ak b mod p. We find a new way to decide if there is a cycle of a given length in a given graph Gp(k).

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/involve

We have not been able to recognize your IP address 18.210.28.227 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 30.00:

Keywords
digraphs, cycles, graph theory, number theory
Mathematical Subject Classification 2010
Primary: 05C20
Secondary: 11R04
Milestones
Received: 21 January 2014
Revised: 8 June 2017
Accepted: 21 June 2017
Published: 17 September 2017

Communicated by Kenneth S. Berenhaut
Authors
Greg Dresden
Department of Mathematics
Washington and Lee University
Lexington, VA
United States
Wenda Tu
Department of Statistics and Actuarial Science
University of Iowa
Iowa City, IA
United States